Alert archive / California / Freeze Warnings in 2012

Freeze Warning 5, NWS San Francisco Bay Area, CA

December 18, 20124 counties in California

NWS San Francisco Bay Area, CA issued this freeze warning at Dec 18, 2012, 3:04 AM PST for 4 counties in California. It took effect at Dec 19, 2012, 3:00 AM PST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 18, 2012, 3:04 AM PST (11:04 UTC)
In effect from
Dec 19, 2012, 3:00 AM PST
Expired
Dec 19, 2012, 8:00 AM PST
In force
5 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Marin County, CA, Monterey County, CA, Napa County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 84 km from the middle of the area, began a volume at 11:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 11.1 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2012-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2012-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WWUS76 KMTR 181104
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
304 AM PST TUE DEC 18 2012

...COLD TEMPERATURES WEDNESDAY MORNING...

CAZ506-507-182300-
/O.NEW.KMTR.FZ.W.0005.121219T1100Z-121219T1600Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
304 AM PST TUE DEC 18 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM
PST WEDNESDAY. 

* TEMPERATURES: LOWS OF 25 TO 30 DEGREES CAN BE EXPECTED OVER
  PORTIONS OF THE NORTH BAY VALLEYS AND LOWER ELEVATIONS OF THE
  NORTH BAY MOUNTAINS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. 

&&

$$

CAZ516-182300-
/O.NEW.KMTR.FZ.W.0005.121219T1100Z-121219T1600Z/
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
304 AM PST TUE DEC 18 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM
PST WEDNESDAY. 

* TEMPERATURES: LOWS OF 25 TO 30 DEGREES CAN BE EXPECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. 

&&

$$

CAZ508-510-513-528>530-182300-
/O.NEW.KMTR.FR.Y.0006.121219T1100Z-121219T1600Z/
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
304 AM PST TUE DEC 18 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM
PST WEDNESDAY. 

*  TEMPERATURES: LOWS FROM THE UPPER 20S TO MIDDLE 30S CAN BE
EXPECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. 

&&

$$


BELL
3 follow-up statements
183 
WWUS76 KMTR 182221
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
221 PM PST TUE DEC 18 2012

...COLD TEMPERATURES EXPECTED WEDNESDAY MORNING...

CAZ506-507-191200-
/O.CON.KMTR.FZ.W.0005.121219T1100Z-121219T1600Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
221 PM PST TUE DEC 18 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PST
WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FOR THE NORTH BAY FROM 3 AM TO
8 AM PST WEDNESDAY.

* TEMPERATURES: LOWS OF 25 TO 30 DEGREES CAN BE EXPECTED OVER 
  PORTIONS OF THE NORTH BAY VALLEYS AND LOWER ELEVATIONS OF THE 
  NORTH BAY MOUNTAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ516-191200-
/O.CON.KMTR.FZ.W.0005.121219T1100Z-121219T1600Z/
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
221 PM PST TUE DEC 18 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PST
WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PST
WEDNESDAY FOR THE SOUTHERN SALINAS VALLEY.

* TEMPERATURES: LOWS OF 25 TO 30 DEGREES CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ508-510-513-528>530-191200-
/O.CON.KMTR.FR.Y.0006.121219T1100Z-121219T1600Z/
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
221 PM PST TUE DEC 18 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PST
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PST
WEDNESDAY FOR THE SAN FRANCISCO BAY SHORELINE...THE SANTA CLARA
VALLEY...THE EASY BAY INTERIOR VALLEYS...THE HOLLISTER
VALLEY...NORTHERN SALINAS VALLEY...CARMEL VALLEY...THE MONTEREY
BAY AND THE BIG SUR COAST.

* TEMPERATURES: LOWS FROM THE UPPER 20S TO MIDDLE 30S CAN BE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
488 
WWUS76 KMTR 191121
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
321 AM PST WED DEC 19 2012

...COLD TEMPERATURES EXPECTED THIS MORNING...

CAZ506-507-191600-
/O.CON.KMTR.FZ.W.0005.000000T0000Z-121219T1600Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
321 AM PST WED DEC 19 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING FOR
THE NORTH BAY INTERIOR VALLEYS AND MOUNTAINS.

* TEMPERATURES: LOWS OF 25 TO 30 DEGREES CAN BE EXPECTED OVER 
  PORTIONS OF THE NORTH BAY VALLEYS AND LOWER ELEVATIONS OF THE 
  NORTH BAY MOUNTAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ516-191600-
/O.CON.KMTR.FZ.W.0005.000000T0000Z-121219T1600Z/
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
321 AM PST WED DEC 19 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING FOR
THE SOUTHERN SALINAS VALLEY INCLUDING ARROYO SECO AND LAKE SAN ANTONIO.

* TEMPERATURES: LOWS OF 25 TO 30 DEGREES CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ508-510-513-528>530-191600-
/O.CON.KMTR.FR.Y.0006.000000T0000Z-121219T1600Z/
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
321 AM PST WED DEC 19 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING FOR
THE SAN FRANCISCO BAY SHORELINE...EAST BAY INTERIOR VALLEYS...THE
SANTA CLARA VALLEY...THE NORTHERN SALINAS VALLEY...HOLLISTER AND
CARMEL VALLEYS...THE MONTEREY BAY AREA AND THE BIG SUR COAST. 

* TEMPERATURES: LOWS FROM THE UPPER 20S TO MIDDLE 30S CAN BE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
671 
WWUS76 KMTR 191600
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
800 AM PST WED DEC 19 2012

...FREEZE WARNING AND FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS
MORNING...

CAZ506-507-191700-
/O.EXP.KMTR.FZ.W.0005.000000T0000Z-121219T1600Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
800 AM PST WED DEC 19 2012

...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING. 


* TEMPERATURE: TEMPERATURES WILL WARM ABOVE FREEZING BY MID
  MORNING.


$$

CAZ516-191700-
/O.EXP.KMTR.FZ.W.0005.000000T0000Z-121219T1600Z/
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
800 AM PST WED DEC 19 2012

...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING. 

* TEMPERATURE: TEMPERATURES WILL WARM ABOVE FREEZING BY MID
  MORNING.



$$

CAZ508-510-513-528>530-191700-
/O.EXP.KMTR.FR.Y.0006.000000T0000Z-121219T1600Z/
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
800 AM PST WED DEC 19 2012

...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. 

* TEMPERATURE: TEMPERATURES WILL WARM TO NEAR 40 DEGREES BY MID
  MORNING.


$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this freeze warning went out at Dec 18, 3:03 AM PST, 1 minute earlier.

Area forecast discussion, Dec 18, 3:03 AM PST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
303 AM PST TUE DEC 18 2012

...VERY COLD TUESDAY NIGHT INTO WEDNESDAY MORNING...

.DISCUSSION...AS OF 8:45 PM PST MONDAY...RADAR AND SURFACE OBS
INDICATE LIGHT RAIN HAS PRETTY MUCH ENDED ACROSS THE DISTRICT
EXCEPT IN SOUTHERN MONTEREY AND SAN BENITO COUNTIES. CLOUDS ARE
DECREASING OVER THE NORTH BAY AND SFO BAY AREA THIS EVENING. THIS
WILL ALLOW TEMPERATURES TO DROP INTO THE 30S IN THE NORTH AND EAST
BAY VALLEYS. PATCHY FOG IS POSSIBLE IN THE NORTH BAY VALLEYS DUE
TO RESIDUAL LOW LEVEL MOISTURE.

AN UPPER LEVEL TROUGH WILL SWING THROUGH THE AREA ON TUESDAY.
MOISTURE IS LIMITED WITH THIS SYSTEM BUT IT WILL BRING A COLDER
AIRMASS INTO THE DISTRICT SO THERE IS A CHANCE FOR INSTABILITY
SHOWERS DEVELOPING. SNOW LEVELS WILL DROP TO AROUND 3000 FEET SO
THERE MAY BE A DUSTING OF SNOW ON THE HIGHEST PEAKS. COLDER
MINIMUM TEMPERATURES ARE EXPECTED TUESDAY NIGHT AND WEDNESDAY
MORNING. LOW TEMPS WILL DROP TO NEAR FREEZING ESPECIALLY IN THE
NORTH BAY VALLEYS WITH LOCAL COLD SPOTS DROPPING INTO THE UPPER
20S. MAY NEED TO CONSIDER A FREEZE WATCH FOR THE NORTH BAY VALLEYS.

WEDNESDAY LOOKS TO BE A DRY DAY AS AN UPPER LEVEL RIDGE MOVES OVER
THE AREA AHEAD OF AN UPPER LEVEL LOW MOVING INTO THE EASTERN
PACIFIC FROM THE GULF OF ALASKA. SOUTHERLY WINDS AHEAD OF THE
SYSTEM WILL MODERATE LOW TEMPERATURES WEDNESDAY NIGHT AND RAISE
SNOW LEVELS. RAIN IS EXPECTED TO MOVE INTO THE NORTH BAY ON
THURSDAY. THE UPPER LOW WILL BECOME NEARLY STATIONARY BETWEEN
130-140W ON THURSDAY AS IT DEEPENS SO RAIN WILL BE VERY SLOW IN
ITS SOUTHWARD PROGRESSION. AS A RESULT RAIN SHOULD SPREAD INTO THE
NORTHERN SF BAY AREA THURSDAY AFTERNOON...THE SOUTH BAY THURSDAY
NIGHT...AND THE MRY BAY AREA FRIDAY.

PERIODS OF WET WEATHER WILL CONTINUE THROUGH THE WEEKEND. LOCALLY
HEAVY RAIN CAN BE EXPECTED ESPECIALLY IN THE NORTH BAY AND THE
COASTAL MOUNTAINS. TOTAL RAINFALL AMOUNTS COULD BE AS HIGH AS 2-4
INCHES IN THE NORTH BAY AND SAN FRANCISCO AND 1 TO 2 INCHES
ELSEWHERE. UP TO SEVERAL INCHES CAN BE EXPECTED IN THE COASTAL
MOUNTAINS. LOCAL FLOODING OF ROADS AND SMALL STREAMS IS POSSIBLE.

DRY WEATHER RETURNS TO THE AREA NEXT MONDAY AND TUESDAY. TAKING A
PEEK TOWARDS CHRISTMAS...LONG RANGE MODELS INDICATE DRY FOR
CHRISTMAS BUT THEN A CHANCE OF RAIN ON THE 26TH OR 27TH.

&&

.AVIATION...AS OF 9:51 PM PST MONDAY...FOR 06Z TAFS. CLEARING AND
DRYING TREND BUILDING OVER THE REGION FROM NORTH TO SOUTH WITH
LINGERING CLOUDS CURRENTLY OVER THE MONTEREY BAY REGION. LATEST
MODEL TRENDS ARE LOOKING DRY IN TERMS OF SHOWER CHANCES WITH THE
INCOMING COLD UPPER TROUGH. MAIN TERMINAL IMPACT WILL LIKELY BE
GUSTY NW WINDS THROUGH TUESDAY AFTERNOON.

VICINITY OF KSFO...EXPECTING VFR SKIES OVERNIGHT THROUGH TUESDAY
EVENING. GUSTY WEST WINDS MAY IMPACT OPERATIONS LATE TUESDAY
AFTERNOON AND EVENING BUT IN GENERAL WIND GUSTS EXPECTED TO STAY
UNDER 28 KT.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...SOME LINGERING MID LEVEL CLOUDS AT
POST TIME BUT IN GENERAL EXPECT CLEARING SKIES OVERNIGHT THROUGH
TUESDAY AFTERNOON. BRISK NW WINDS FOR KMRY ON TUESDAY.

&&

.MARINE...AS OF 2:45 AM PST TUESDAY...GUSTY NORTHWEST WINDS
CONTINUE TODAY CREATING HAZARDOUS CONDITIONS ALONG THE CENTRAL
COAST. WINDS WILL EASE TONIGHT AND EARLY WEDNESDAY. MORE
IMPORTANTLY...A POTENT COLD FRONT IS FORECAST TO MOVE THROUGH THE
REGION ON THURSDAY. AHEAD OF THE COLD FRONT SOUTHERLY GALE FORCE
WINDS 20 TO 30 KT WITH GUSTS TO 40-45 KT WILL LIKELY DEVELOP
WEDNESDAY NIGHT AND EARLY THURSDAY. THE GALE FORCE WINDS WILL BE
MAINLY NORTH OF POINT REYES. A STORM SYSTEM OVER THE EASTERN
PACIFIC WILL ALSO GENERATE LARGE NORTHWEST SWELL IN EXCESS OF 15
FEET WITH A MODERATE PERIOD ON THURSDAY AND THURSDAY NIGHT. SOME
OF THE MODEL GUIDANCE HAS SIG WAVE HEIGHTS UP TO 18 FEET THURSDAY
EVENING. THE LARGE SWELL MAY WARRANT A HIGH SURF ADVISORY.
MARINERS AND PEOPLE ALONG THE COAST SHOULD STAY TUNED!

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PT REYES TO PIGEON PT 0-10 NM
             SCA...PIGEON PT TO PT PINOS 0-10 NM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
             SCA...ROUGH BAR ADVISORY FOR SF BAR UNTIL 3 PM
             SCA...SF BAY FROM 9 AM
             SCA...MRY BAY FROM 1 PM

&&

PUBLIC FORECAST: W PI
AVIATION/MARINE: MM

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Dec 17, 3:43 AM PST, 23 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
343 AM PST MON DEC 17 2012

CAZ006-505>513-516>518-528>530-181145-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
343 AM PST MON DEC 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...MONDAY AND MONDAY NIGHT

RAIN WILL CONTINUE THROUGH THE DAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

COLD AIR WILL MOVE ACROSS OUR AREA FOR TUESDAY AND WEDNESDAY. LOWS
TUESDAY NIGHT COULD BE SOME OF THE COLDEST OF THE WINTER. FROST
AND FREEZE PRODUCTS MAY BE ISSUED. RAIN RETURNS FORM THURSDAY
THROUGH SUNDAY WITH LOCALLY HEAVY RAIN POSSIBLE THURSDAY AND
SATURDAY. STREAMS AND RIVERS WILL LIKELY RISE AND LOCAL URBAN AND
SMALL STREAM FLOODING IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 5:03 PM PSTSmall Craft Advisory for Rough BarMTR28 hr
Dec 18, 2:37 AM PSTGale WatchMTR24 hr
Dec 18, 3:04 AM PSTFrost AdvisoryMTRAlameda, Contra Costa, Monterey, San Benito, San Mateo, Santa Clara and 1 more29 hr

Nearby

Freeze Warnings in California, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.